"Who does Not Know the Truth, is simply a Fool...
Yet who Knows the Truth and Calls it a Lie, is a Criminal."
- In "Galileo Galilei" by Berthold Brecht (1898-1956)
Take notice that also non SSRI antidepressants (and even Ritalin) may interact (primary or secondary) with the serotonergic (or serotoninergic) system in the brain.
Every medication -especially SSRI antidepressants- boosting serotonin activity in the brain, has potential to induce the very dangerous and potentially fatal
hyperserotonergic state of the Serotonin Syndrome.
SSRI & SSNRI Antidepressants severe side-effects, neurological damage
Selective Serotonin / Nor-Epinehrine Re-Uptake Inhibitors
PROTECT YOUR CHILDREN: ANTIDEPRESSANTS ARE NOT SAFE
Tardive Dyskinesia, Parkinsonism & Akathisia SSRI & SSNRI antidepressants induced side-effects (Iatrogenic
Extrapyramidal Symptoms) are recognized to be similar to Neuroleptic (anti-psychotic) induced side-effects.
These side-effects are known as Tardive Dyskinesia/Dystonia (severe body movement disorder, mostly permanent),
Parkinsonism (a sign of future Parkinson's disease) and Akathisia (a Neurological driven severe mania/agitation that can lead to
suicidality, suicide attempts, self-harm & suicide).
It is well documented in the medical literature that these neuroleptic induced side-effects refer to damage at
dopaminergic neurons in the "motor system" of the
a structure deep in the "Limbic System"
of the brain.
http://www.emedicine.com/EMERG/topic338.htm (scroll down)
Serotonin Syndrome The Serotonin Syndrome
is a potentially lethal condition caused by excessive serotonergic activity.
It is a very dangerous and a potentially fatal side effect of the serotonergic enhancing drugs such as SSRI & SSNRI antidepressants
and is diagnosed by the presence of at least 3 of 10 symptoms: mental status changes (confusion, hypomania), agitation,
myoclonus, hyperreflexia, diaphoresis, shivering, tremor, diarrhea, incoordination, and fever.
This "hyperserotonergic" toxic condition requires heightened clinical awareness in order to prevent, recognize, and treat the condition promptly.
Promptness is vital because, as we just mentioned, the serotonin syndrome can be fatal and death from this side effect
can come very rapidly.
The Serotonin syndrome is brought on by excessive levels of serotonin and
is difficult to distinguish from the "Neuroleptic Malignant Syndrome" because the symptoms are so similar.
The "Neuroleptic Malignant Syndrome" is a serious condition brought on by the use of neuroleptic drugs (anti-psychotics).
Source: Prozac: Panacea or Pandora? by Dr Ann Blake Tracy
http://members.aol.com/atracyphd/syndrome.htm Source: Journal of Clinical Psychiatry
MEDICAL REPORTS OF SSRI/SSNRI ANTIDEPRESSANT INDUCED (IATROGENIC) SEVERE SYMPTOMS: